Back
 OJDM  Vol.10 No.3 , July 2020
Infinite Sets of Solutions and Almost Solutions of the Equation N⋅M = reversal(N⋅M) II
Abstract: Motivated by their intrinsic interest and by applications to the study of numeric palindromes and other sequences of integers, we discover a method for producing infinite sets of solutions and almost solutions of the equation N⋅M = reversal (N⋅M), our results are valid in a general numeration base b > 2.
Cite this paper: Nitica, V. and Ekinci, C. (2020) Infinite Sets of Solutions and Almost Solutions of the Equation N⋅M = reversal(N⋅M) II. Open Journal of Discrete Mathematics, 10, 69-73. doi: 10.4236/ojdm.2020.103007.
References

[1]   Nitica, V. and Junius, P. (2019) Infinite Sets of Solutions and Almost Solutions of the Equation NM = reversal (NM). Open Journal of Discrete Math, 9, 63-67.
https://doi.org/10.4236/ojdm.2019.93007

[2]   Nitica, V. (2019) Infinite Sets of b-Additive and b-Multiplicative Ramanujan-Hardy Numbers. The Journal of Integer Sequences, 22, Article number: 9.4.3.

[3]   World of Numbers.
http://www.worldofnumbers.com/em36.htm

[4]   Nitica, V. (2018) About Some Relatives of the Taxicab Number. The Journal of Integer Sequences, 21, Article number: 18.9.4.

 
 
Top